Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 9 found articles
 
 
  A smoothing Newton algorithm based on a one-parametric class of smoothing functions for linear programming over symmetric cones
 
 
Title: A smoothing Newton algorithm based on a one-parametric class of smoothing functions for linear programming over symmetric cones
Author: Liu, Xiao-Hong
Huang, Zheng-Hai
Appeared in: Mathematical methods of operations research
Paging: Volume 70 (2008) nr. 2 pages 385-404
Year: 2008
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands